# SDR 9JLA20110308001

- Difficulty date: March 8, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 3,846 hours, 3,080 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Switch
- Part number: 45AS6101519
- Part serial: 38A6
- Condition: Defective
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE SPEED BRAKES WERE INOP IN FLIGHT.  TROUBLESHOT AND FOUND THE RT FLAP FOLLOW-UP SWITCH TO BE DEFECTIVE.  REMOVED THE DEFECTIVE UNIT S/N 38A6.  INSTALLED AN OVERHAULED UNIT.  FT OK.
